# SDR SWIA20240826

- Difficulty date: August 26, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Damaged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON #1 HINGE, ON THE WING, HAS TOOLING DAMAGE ON THE INBD LOBE (MARKED)     (C-CHECK RO 11/7/2024)    BLENDED DAMAGE AT RH AILERON #1 HINGE, ON THE WING ON INBD LOBE. REF. CRJ-200 SRM 51-12-00. AFTER EVALUATION FOUND WITHIN ALLOWED LIMITS. REF. REO 601R-57-51-1054, REV--, DATED 2024-09-03. SEE CONTINUE CARD FOR DETAILS.COMPLIED WITH TASK CARD 51-900-1003-SKY
